# SDR ABXA020347

- Difficulty date: December 6, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 70,672 hours, 25,247 cycles
- Engine: Pwa JT3D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Arm
- Part number: 0080004003
- Part serial: 773
- Condition: Defective
- Location: E & E Bay
- Part time: 604 hours, 553 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH GEAR HANDLE DOWN, GREEN LIGHTS NOT ON, RED LIGHTS NOT ON EITHER. ACCOMPLISHED ABNORMAL PROCEDURE, STILL NO LIGHTS. OTHER CHECKLIST ITEMS INDICATED ALL GEAR WAS DOWN AND LOCKED. FOUND GEAR WARNING INTERLOCK CIRCUIT BREAKER INTERMITTENT (D-3). REPLACED CIRCUIT BREAKER AND PROXIMITY SENSOR BOX. SYSTEM OPS CHECKED GOOD IAW MM.
